# SDR SWAA2022031065365

- Difficulty date: January 29, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Access Panel
- Condition: Broken
- Location: R/H Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAL BLADE ACCESS PANEL 441AL AT RT PYLON 2022-55364 / [01] REPLACED SEAL BLADE ACCESS PANEL 441AL AT RT PYLON IAW B737-700 SRM 51-10-02 AND SRM 51-40-02.;[02] REPLACED SEAL BLADE ACCESS PANEL 441AL AT RT PYLON IAW B737-700 SRM 51-10-02 AND SRM 51-40-02.
